MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Steerable Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Steerable Access Solution; Catheter, Septostomy
Model Number VSTK0116
Medical Device Problem Codes Material Frayed (1262); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction

Brand Name
VersaCross Steerable Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50114154
Report Number2124215-2026-41406
Device Sequence Number5305825
Product Code DXF
UDI-Device Identifier00685447019664
UDI-Public00685447019664
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSTK0116
Device Catalogue NumberVSTK0116
Device Lot Number0037758835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by ManufacturerNot provided
08/25/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/03/2026
09/16/2026
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown